The Singularly Perturbed Problems for Reaction Diffusion System in Biomaehematics

( views:133, downloads:0 )
Author:
MO Jia-qi()
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 20, Issue 01, 2005
DOI:
Key Word:
Predator-prey;Reaction diffusion;Singular perturbation

Abstract: The nonlinear predator-prey singularly perturbed problem for reaction diffusion system is considered. Using theory of differential inequalities the asymptotic behavior of solution for initial boundary value problem is studied.

  • [1]de Jager E M, Jiang Furu. The Theory of Singular Perturbation[M]. Amsterdam: North- Holland Publishing Co.,1996.
  • [2]Bohé A. The shock location for a class of sensitive boundary value problems[J]. J Math Anal Appl, 1999,235:295-314.
  • [3]Butuzov V F, Smurov I. Initial boundary value problem for a singularly perturbed parabolic equation in case of exchange of stability[J]. J Math Anal Appl, 1999, 234:183-192.
  • [4]O'Malley Jr R E. On the asymptotic solution of the singularly perturbed boundary value problems posed by Bohé[J]. J Math Anal Appl, 2000, 242: 18-38.
  • [5]Butuzov V F, Nefedov N N, Schneider K R. Singularly perturbed elliptic problems in the case of exchange of stabilities[J]. J Differential Equations, 2001, 169:373-395.
  • [6]Kelley W G. A singular perturbation problem of Carrier and Pearson[J]. J Math Anal Appl, 2001, 255:678-697.
  • [7]Mo Jiaqi. A singularly perturbed nonlinear boundary value problem[J]. J Math Anal Appl, 1993, 178(1):289-293.
  • [8]Mo Jiaqi. A class of singularly perturbed boundary value problems for nonlinear differential systems[J]. Sys Sci and Math Scis, 1999, 12(1):55-58.
  • [9]Mo Jiaqi. Singular perturbation for a class of nonlinear reaction diffusion systems[J]. Science in China, Ser A, 1989, 32(11):1306-1315.
  • [10]Mo Jiaqi, Feng Maochun. The nonlinear singularly perturbed problems for reaction diffusion equations with time delay[J]. Acta Math Sci, 2001, 21B(2):254-258.
  • [11]Mo Jiaqi. The singularly perturbed problem for combustion reaction diffusion[J]. Acta Math Appl Sinica,2001, 17(2):255-259.
  • [12]Mo Jiaqi, Shao S. The singularly perturbed boundary value problems for higher-order semilinear elliptic equations[J]. Advances in Math, 2001, 30(2):141-148.
  • [13]Mo Jiaqi, Ouyang Cheng. A class of nonlocal boundary value problems of nonlinear elliptic systems in unbounded domains[J]. Acta Math Sci, 2001, 21(1):93-97.
  • [14]Mo Jiaqi. A class of nonlocal singularly perturbed problems for nonlinear hyperbolic differenttial equation[J].Acta Math Appl Sinica, 2001, 17(4):469-474.
  • [15]Mo Jiaqi, Wang Hui. The shock solution for quasilinear singularly perturbed Robin problem[J]. Progress in Natural Sci, 2002, 12(12):945-947.
  • [16]Mo Jiaqi, Zhu Jiang, Wang Hui. Asymptotic behavior of the shock solution for a class of nonlinear equations[J]. Progress in Natural Sci, 2003, 13(9):768-770.
  • [17]Mo Jiaqi, Wang Hui. A class of nonlinear nomlocal singularly perturbed problems for reaction diffusion equations[J]. J Biomathematics, 2002, 17(2):143-148.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn